# SDR TSAA0133082

- Difficulty date: July 7, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED NR 1 AND NR 4 EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE.  OP CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
